Advanced
Insert title here
If you want submit your manuscript to this journal, click the journal title.
Journal Info
Aims&Scope
Editorial
For Author
Current
Archive
 Archive
Volume 32(1_2); January 2014
1.
A NEW VERTEX-COLORING EDGE-WEIGHTING OF COMPLETE GRAPHS

Farahani, Mohammad Reza;
Journal of applied mathematics & informatics, vol. 32, iss. 1_2, 2014, pp. 1-6
2.
QUOTIENT MOMENTS OF THE ERLANG-TRUNCATED EXPONENTIAL DISTRIBUTION BASED ON RECORD VALUES AND A CHARACTERIZATION

Kumar, Devendra;
Journal of applied mathematics & informatics, vol. 32, iss. 1_2, 2014, pp. 7-16
3.
COMPUTING THE NUMBER OF POINTS ON GENUS 3 HYPERELLIPTIC CURVES OF TYPE Y2

Sohn, Gyoyong;
Journal of applied mathematics & informatics, vol. 32, iss. 1_2, 2014, pp. 17-26
4.
ON GENERALIZED (α, β)-DERIVATIONS IN BCI-ALGEBRAS

Al-Roqi, Abdullah M.;
Journal of applied mathematics & informatics, vol. 32, iss. 1_2, 2014, pp. 27-38
5.
A NON-ASYMPTOTIC METHOD FOR SINGULARLY PERTURBED DELAY DIFFERENTIAL EQUATIONS

File, Gemechis;Reddy, Y.N.;
Journal of applied mathematics & informatics, vol. 32, iss. 1_2, 2014, pp. 39-53
6.
ON MARCINKIEWICZ'S TYPE LAW FOR FUZZY RANDOM SETS

Kwon, Joong-Sung;Shim, Hong-Tae;
Journal of applied mathematics & informatics, vol. 32, iss. 1_2, 2014, pp. 55-60
7.
AN ITERATIVE METHOD FOR ORTHOGONAL PROJECTIONS OF GENERALIZED INVERSES

Srivastava, Shwetabh;Gupta, D.K.;
Journal of applied mathematics & informatics, vol. 32, iss. 1_2, 2014, pp. 61-74
8.
TRIPLE SOLUTIONS FOR THREE-ORDER PERIODIC BOUNDARY VALUE PROBLEMS WITH SIGN CHANGING NONLINEARITY

Tan, Huixuan;Feng, Hanying;Feng, Xingfang;Du, Yatao;
Journal of applied mathematics & informatics, vol. 32, iss. 1_2, 2014, pp. 75-82
9.
UNIQUE DECODING OF PLANE AG CODES REVISITED

Lee, Kwankyu;
Journal of applied mathematics & informatics, vol. 32, iss. 1_2, 2014, pp. 83-98
10.
DUALITY IN MULTIOBJECTIVE FRACTIONAL PROGRAMMING PROBLEMS INVOLVING (Hp, r)-INVEX FUNCTIONS

Jayswal, Anurag;Ahmad, I.;Prasad, Ashish Kumar;
Journal of applied mathematics & informatics, vol. 32, iss. 1_2, 2014, pp. 99-111
11.
ON SOME p(x)-KIRCHHOFF TYPE EQUATIONS WITH WEIGHTS

Chung, Nguyen Thanh;
Journal of applied mathematics & informatics, vol. 32, iss. 1_2, 2014, pp. 113-128
12.
PERIODIC SENSING AND GREEDY ACCESS POLICY USING CHANNEL MODELS WITH GENERALLY DISTRIBUTED ON AND OFF PERIODS IN COGNITIVE NETWORKS

Lee, Yutae;
Journal of applied mathematics & informatics, vol. 32, iss. 1_2, 2014, pp. 129-136
13.
INFINITELY MANY SMALL SOLUTIONS FOR THE p(x)-LAPLACIAN OPERATOR WITH CRITICAL GROWTH

Zhou, Chenxing;Liang, Sihua;
Journal of applied mathematics & informatics, vol. 32, iss. 1_2, 2014, pp. 137-152
14.
WOLFE TYPE HIGHER ORDER SYMMETRIC DUALITY UNDER INVEXITY

Verma, Khushboo;Gulati, T.R.;
Journal of applied mathematics & informatics, vol. 32, iss. 1_2, 2014, pp. 153-159
15.
THEORETICAL DEPENDENCE CONCEPTS FOR STOCHASTIC PROCESSES

Kim, So-Youn;Baek, Jong-Il;
Journal of applied mathematics & informatics, vol. 32, iss. 1_2, 2014, pp. 161-169
16.
HIGHER ORDER ITERATIONS FOR MOORE-PENROSE INVERSES

Srivastava, Shwetabh;Gupta, D.K.;
Journal of applied mathematics & informatics, vol. 32, iss. 1_2, 2014, pp. 171-184
17.
SPLINE DIFFERENCE SCHEME FOR TWO-PARAMETER SINGULARLY PERTURBED PARTIAL DIFFERENTIAL EQUATIONS

Zahra, W.K.;El-Azab, M.S.;Mhlawy, Ashraf M. El;
Journal of applied mathematics & informatics, vol. 32, iss. 1_2, 2014, pp. 185-201
18.
SOMEWHAT FUZZY γ-IRRESOLUTE CONTINUOUS MAPPINGS

Im, Young Bin;Lee, Joo Sung;Cho, Yung Duk;
Journal of applied mathematics & informatics, vol. 32, iss. 1_2, 2014, pp. 203-209
19.
A SMOOTHING NEWTON METHOD FOR NCP BASED ON A NEW CLASS OF SMOOTHING FUNCTIONS

Zhu, Jianguang;Hao, Binbin;
Journal of applied mathematics & informatics, vol. 32, iss. 1_2, 2014, pp. 211-225
20.
THE NORMALIZED LAPLACIAN ESTRADA INDEX OF GRAPHS

Hakimi-Nezhaad, Mardjan;Hua, Hongbo;Ashrafi, Ali Reza;Qian, Shuhua;
Journal of applied mathematics & informatics, vol. 32, iss. 1_2, 2014, pp. 227-245
21.
BOUNDEDNESS IN NONLINEAR PERTURBED DIFFERENTIAL SYSTEMS

Goo, Yoon Hoe;
Journal of applied mathematics & informatics, vol. 32, iss. 1_2, 2014, pp. 247-254
22.
ON THE MONOPHONIC NUMBER OF A GRAPH

Santhakumaran, A.P.;Titus, P.;Ganesamoorthy, K.;
Journal of applied mathematics & informatics, vol. 32, iss. 1_2, 2014, pp. 255-266
23.
LEGENDRE MULTIWAVELET GALERKIN METHODS FOR DIFFERENTIAL EQUATIONS

Zhou, Xiaolin;
Journal of applied mathematics & informatics, vol. 32, iss. 1_2, 2014, pp. 267-284
24.
ON STEIN TRANSFORMATION IN SEMIDEFINITE LINEAR COMPLEMENTARITY PROBLEMS

Song, Yoon J.;Shin, Seon Ho;
Journal of applied mathematics & informatics, vol. 32, iss. 1_2, 2014, pp. 285-295